Mathematical Research Letters

Newest issue

Volume 25 (2018)

Number 4

Contents

A multilinear Fourier extension identity on $\mathbb{R}^n$

Jonathan Bennett and Marina Iliopoulou

pp. 1089-1108

Counting $G$-extensions by discriminant

Evan P. Dummit

pp. 1151-1172

Universally and existentially definable subsets of global fields

Kirsten Eisenträger and Travis Morrison

pp. 1173-1204

Limit laws for random matrix products

Jordan Emme and Pascal Hubert

pp. 1205-1212

Embedding arithmetic hyperbolic manifolds

Alexander Kolpakov, Alan W. Reid, and Leone Slavich

pp. 1305-1328

Section rings of $\mathbb{Q}$-divisors on minimal rational surfaces

Aaron Landesman, Peter Ruhm, and Robin Zhang

pp. 1329-1357

Divisibilities among nodal curves

Matthias Schütt

pp. 1359-1368